Erratum “Automacity IV : sequences, sets, and diversity”
Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 1, p. 247
@article{JTNB_1997__9_1_247_0,
     author = {Shallit, Jeffrey O.},
     title = {Erratum ``Automacity IV : sequences, sets, and diversity''},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     pages = {247-247},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1997__9_1_247_0}
}
Shallit, J. Erratum “Automacity IV : sequences, sets, and diversity”. Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 1, p. 247. http://www.numdam.org/item/JTNB_1997__9_1_247_0/